# SDR SIMA2012048001

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 30,635 hours, 27,977 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE LEFT ENGINE FORWARD LOWER MOUNT YOKE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CRACKED MOUNT, PREPPED AND INSTALLED SERVIABLE MOUNT IAW AEA EO EM-53MR-386.  THE AIRCRAFT WAS RETURNED TO SERVICE.
